# SDR SWAA2023070668469

- Difficulty date: June 1, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 36,881 hours, 16,672 cycles
- System (JASC): 5241 · Galley Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR NEED ADJUSTMENT<[01] ACCOMPLISHED FWD SERVICE DOOR ADJUSTMENT PER B737 AMM 52-41-00-820-801-NG;[02] VERIFIED ADJUSTMENT
